MathSciNet Relay Station
MathSciNet bibliographic data
MR1909651 57S30 (20H10 30F45 51M10)
Falbel, E.; Koseleff, P.-V. A circle of modular groups in ${\rm PU}(2,1)$. Math. Res. Lett. 9 (2002), no. 2-3, 379–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement